# SDR AALA201712019017

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 37,275 hours, 17,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Computer
- Part number: 41600318003
- Part serial: 0149
- Condition: Failed
- Location: Window Heat
- Part time: 46,865 hours, 20,614 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAINS FIXED WINDOW CRACKED.  REPLACED WINDOW HEATING COMPUTER. PER AMM 30-42-34. (SEE ALSO AALA201712019013)
